| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device will not complete boot-up cycle during power up.In this state, the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was able to verify the reported issue.The reported issue was isolated to the system board.Due to a part obsolescence, the device cannot be repaired.The device was returned to the customer unrepaired per their request.
Event or Problem Description